# SDR UPS06447496

- Difficulty date: July 31, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 4 HYD SYS LOST ALL FLUID, SYS INOP.  FOUND HYD LEAK FROM NR 4 EDP BODY.  REPLACED NR 4 HYD PUMP PER MM 29-11-05 & REPLACED CASE DRAIN & PRESS FILTERS PER MM 29-11-00.  LEAK CHECK & OPS OK.  HYD PWR INSP PER MM 29-00-00 OK.
